# SDR DHL2003801020

- Difficulty date: April 18, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 78,807 hours, 30,335 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vane
- Part number: 5769933184
- Part serial: NSN
- Condition: Damaged
- Location: Lt Wing
- Part time: 78,807 hours, 30,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E OUTBOARD VANE SHOWS ELONGATED HOLES AT STA XOLDO 67.0 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW EO DHL 030410, ED-3265 CUT OUT DAMAGED AREA IAW EO DHL 030410, ED 3265.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED FILLER (7075-T6 0.063) AND INNER DOUBLER (7075-T6 0.050) AND OUTER DOUBLER (7075-T6 0.071) IAW EO DHL 030410, ED -3265.  CLEANED, TREATED AND PRIMED INNER SIDE OF FILLER AND DOUBLERS IAW SRM 51-1-8B.  APPLIED (PRC) SEALANT TO FAYING SURFACES IAW SRM 51-1-15 PG 1.  INSTALLED FILLER AND DOUBLERS WITH NEW FASTENERS IAW EO DHL 030410, ED 3265, SRM 51-1-21 PG 1 SRM 51-1-20D PG 9 SRM 51-1-15 PG 1.
